# SDR GAIA00292

- Difficulty date: May 24, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHT C-CHECK AT TIMCO/OSC THE FOLLOWING DISCREPANCY WAS FOUND, STA 294 TO STA 303, RBL 17 INSIDE TORQUE BOX HAS CORROSION ON TOP ANGLE.  REPAIRED ANGLE IAW TIMCO REO S000150.  THIS AIRCRAFT WAS RETURNED TO SERVICE.  (M)
